Tamiflu Again Linked to Extreme Adverse Reactions, Including SuicideThree separate families have blamed Swiss pharmaceutical company Roche’s antiviral drug Tamiflu (oseltamivir) for drug-induced very serious side effects—including a suicide—following administration of Tamiflu to their children during the 2017-2018 influenza season. There have been numerous cases reported in past years indicating a connection between the use of this antiviral drug and similar extreme reactions. This is not the first time Tamiflu has been blamed for serious psychiatric side effects. In 2005, the FDA investigated Tamiflu’s potential adverse reactions when dozens of Tamiflu-treated teenagers in Japan reported hallucinations, delirium, confusion and other abnormal behaviors. There were also 12 deaths of Japanese children reported, all after taking the medication. The Tamiflu package insert label lists serious skin/hypersensitivity reactions and neuropsychiatric events in the warning and precaution section and advises patients to monitor for abnormal behavior and allergic-like reactions.